Reply To: The battle goes on!

Home The Candida Forum Candida Questions The battle goes on! Reply To: The battle goes on!

#69006

Thomas
Member
Topics: 71
Replies: 605

Able900 wrote: Hello, Thomas.

Sorry I misunderstood your previous information. But the symptoms you’ve described can still be from die-off which I believe is what you were going through. There’s just no way you are feeding the Candida if you’re eating what I believe you are and using the antifungals.

The problem with knowing the difference between Candida and die-off symptoms is that it can be difficult at times because so many of the symptoms appear so similar. So often we just have to base a judgment call on what is happening with the patient at the time of the symptoms. In your case, you’ve been on a very strict diet for a fairly long time now.

The only difference I see in your molybdenum and the most common type we have in the states is yours is ‘potassium’ molybdenum, and ours is ‘amino acid chelate’ molybdenum.
The word “chelate” means to combine a substance with a chemical compound which is then removed from the bloodstream of the host. I’ve not studied potassium molybdenum much, but theoretically this could be making a difference in the die-off symptoms you’re experiencing.

Douglas Laboratories makes this type which iherbs carries as well as Amazon. I know that both of these stores ship to Europe, but not certain if the list includes Ireland.

The label should state that it contains the chelate type of molybdenum.
Example: http://www.iherb.com/Douglas-Laboratories-Molybdenum-100-Tablets/37174?at=0

Able

thank you Able! Do you think I should stop taking mine? Or is it better than nothing. It was dam expensive. I am strict on the died phase 1 and have not wavered a inch from it. I didn’t even had chicken yet. I bought one organic for Christmas. Otherwise I am very strict. I don’t have all the good stuff you guys have.
The reactions stressing me most are now the bladder. A feeling of I have to pee all the time and a little pressure in my stomach. It could be air from the kefir, or the vegetables? Dont know but I keep going with it. Its good for me so the body better gets used to it. Maybe the kefir and the candia is fighting and I have therefore this pressure in the stomach? I havent had money enough to buy probiota yet so the kefir has to do.

thank you for all the help mate!!!!
cheers
Thomas